Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2019, Volume 59, Number 8, Pages 1296–1298 (Mi zvmmf10932)  

Certain localization regions for the eigenvalues of a normal matrix

Kh. D. Ikramov

Moscow Lomonosov State University, Faculty of Computational Mathematics and Cybernetics, Moscow, 119992 Russia

Abstract: A number of localization regions that can be found by rational algorithms are indicated for the eigenvalues of a normal matrix. Rational algorithms are finite procedures using arithmetic operations only.

Key words: normal matrix, Toeplitz decomposition, linear fractional function, rational algorithm, inertia indices of a Hermitian matrix, localization regions for the eigenvalues.

DOI: https://doi.org/10.1134/S004446691908009X


English version:
Computational Mathematics and Mathematical Physics, 2019, 59:8, 1233–1235

Bibliographic databases:

UDC: 519.61
Received: 21.11.2018
Revised: 15.03.2019
Accepted:10.04.2019

Citation: Kh. D. Ikramov, “Certain localization regions for the eigenvalues of a normal matrix”, Zh. Vychisl. Mat. Mat. Fiz., 59:8 (2019), 1296–1298; Comput. Math. Math. Phys., 59:8 (2019), 1233–1235

Citation in format AMSBIB
\Bibitem{Ikr19}
\by Kh.~D.~Ikramov
\paper Certain localization regions for the eigenvalues of a normal matrix
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2019
\vol 59
\issue 8
\pages 1296--1298
\mathnet{http://mi.mathnet.ru/zvmmf10932}
\crossref{https://doi.org/10.1134/S004446691908009X}
\elib{https://elibrary.ru/item.asp?id=39149025}
\transl
\jour Comput. Math. Math. Phys.
\yr 2019
\vol 59
\issue 8
\pages 1233--1235
\crossref{https://doi.org/10.1134/S0965542519080098}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000487804000002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85073221138}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10932
  • http://mi.mathnet.ru/eng/zvmmf/v59/i8/p1296

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:61

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021